Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 68, NWS Philadelphia/Mount Holly

July 8, 2016Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2016, 6:36 PM EDT for Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 6:36 PM EDT (22:36 UTC)
Expired
Jul 8, 2016, 10:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Camden County, NJ, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WGUS81 KPHI 082236
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT FRI JUL 8 2016

NJC005-007-PAC101-090230-
/O.NEW.KPHI.FA.Y.0068.160708T2236Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-PHILADELPHIA PA-
636 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  CENTRAL CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  EAST CENTRAL PHILADELPHIA COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 1030 PM EDT

* AT 635 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. THIS WILL CAUSE POOR DRAINAGE, LOW-LYING, URBANIZED
  OR SMALL STREAM FLOODING ACROSS PORTIONS OF THE ADVISED AREA. UP
  TO ONE INCH OF RAIN HAS ALREADY FALLEN IN A SHORT PERIOD OF TIME.
  UP TO TWO INCHES IN A ONE-HOUR TIMEFRAME IS POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PHILADELPHIA...CHERRY HILL...EVESHAM...MOUNT LAUREL...
  WILLINGBORO...VOORHEES...MEDFORD...LINDENWOLD...LUMBERTON...
  BURLINGTON...MOUNT HOLLY...RIVERSIDE...BERLIN...PALMYRA...
  TABERNACLE...SHAMONG...PRESIDENTIAL LAKES ESTATES...BEVERLY...
  CHESILHURST AND PEMBERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3974 7451 3974 7496 4006 7510 4007 7509
      4007 7498 4006 7498 4005 7497 4007 7494
      4006 7454 3994 7448

$$

KRUZDLO
1 follow-up statement
957 
WGUS81 KPHI 090144
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT FRI JUL 8 2016

PAC101-090152-
/O.CAN.KPHI.FA.Y.0068.000000T0000Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
944 PM EDT FRI JUL 8 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
EAST CENTRAL PHILADELPHIA COUNTY...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.

LAT...LON 3974 7494 3990 7494 4002 7501 4005 7497
      4007 7494 4007 7474 3990 7476 3974 7454

$$

NJC005-007-090230-
/O.CON.KPHI.FA.Y.0068.000000T0000Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-
944 PM EDT FRI JUL 8 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1030 PM EDT FOR EAST CENTRAL CAMDEN AND NORTHWESTERN BURLINGTON
COUNTIES...

AT 942 PM EDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PRODUCED THE HEAVY RAIN HAVE MOVED OUT OF THE WARNED AREA. UP TO
THREE AND ONE-HALF INCHES OF RAIN HAVE FALLEN. 

THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL REMAIN IN EFFECT
UNTIL THE ASSOCIATED RUNOFF SUBSIDES.

LAT...LON 3974 7494 3990 7494 4002 7501 4005 7497
      4007 7494 4007 7474 3990 7476 3974 7454

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 6:21 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 8, 6:21 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
621 PM EDT FRI JUL 8 2016

.SYNOPSIS...
A cold front, currently over the Great Lakes will slide through our
region late Saturday. After that, high pressure builds over our
region early next week. By mid week, the high shifts offshore as
another hot and humid air mass moves into our region for the
remainder of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The Excessive Heat Warning was allowed to expire at 6 PM.
Temperatures have dropped quickly in the 70s and 80s across most
of the area behind a backdoor cold front and also as a result of
rain-cooled outflow from the numerous showers and storms in the
area. A narrow corridor from PHL, southward to MIV, DOV and GED
where heat indices, where the front or rain-cooled air has yet to
arrive, still contain heat indices in the low to mid 90s.

Additional update(s) to the forecast (especially PoPs and Weather
grids) are anticipated over the next couple of hours. The severe
threat will diminish over the next few hours as we become
increasingly removed from peak heating, although the threat of
heavy rainfall and localized flooding may linger after sunset
with slow-moving convection present in this very moist airmass.

Previous Discussion...
Convection will move offshore late this evening. In the meantime,
the main threat will continue to be heavy rainfall and locally
gusty winds. The Excessive Heat Warning for the Wilmington-
Philadelphia- Trenton urban corridor will be allowed to expire at
6 PM. Some additional showers and thundershowers are possibly
overnight, mainly far southern NJ and Delmarva, as another
shortwave moves across this region. Otherwise, some patchy fog is
possible, particularly where rainfall occurred.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Additional showers and thunderstorms are likely Saturday
afternoon, with the area under a marginal risk. The main concern
continues to be gusty winds and locally heavy rainfall.
Temperatures will be slightly cooler compared to Friday, with
continued high humidity. Heat indices are expected to be generally
in the low to mid 90s, low enough to preclude the need for an heat
advisory or excessive heat warning.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Once the cold front clears the region Saturday night, we'll be in
for a welcome, albeit temporary pattern change until mid week when
heat, humidity and thunderstorm chances return.

Sunday through Tuesday...in the wake of the cold front, a cooler and
drier air mass will move over our region through this period. The
surface high building over the region will keep conditions mostly
dry through this period. A slight warming trend is possible on
Tuesday as 1000 to 500 mb thicknesses increase in response to the
approaching upper level ridge.

Wednesday through Friday...Surface high should slide offshore by
late in the day on Tuesday. On Wednesday or Wednesday night, a weak
warm front should slide through the region from West to East,
bringing a hot and humid air mass back to our region. As with the
last few days, this could bring isolated to scattered thunderstorms
each afternoon. However, in general there are no major features to
suggest a widespread precip event through this time, unless the next
cold front arrives earlier than anticipated (now forecast to arrive
Friday night).

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...MVFR/IFR at times with evening showers and thunderstorms.
MVFR is possibly as low clouds advect into the region, and we cannot
rule out patchy fog as well.

Saturday...VFR after low clouds clear out early in the morning. Similar
to Friday, MVFR/IFR possible in afternoon showers and
thunderstorms.

Outlook...

Sunday through Tuesday...Mostly VFR conditions expected.

Wednesday...Isolated to scattered thunderstorms are possible during
the afternoon. Otherwise, VFR conditions are anticipated.

&&

.MARINE...
Winds and seas should remain well below Small Craft Advisory criteria
Friday night into Saturday.

Outlook...

Saturday through Wednesday...winds and seas should stay below SCA
criteria through this period.

RIP CURRENTS: Based on the expected wind, wave and swell conditions,
we are anticipating a low risk for the development of dangerous
rip currents for Saturday along the New Jersey shore and at the
Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Franck/Klein
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/Johnson
Hazardous weather outlook, Jul 8, 3:23 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT FRI JUL 8 2016

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-101-103-105-091930-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
323 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS
AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091930-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
323 PM EDT FRI JUL 8 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS
AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

ANZ430-431-450>455-091930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
323 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

In the hours before

Special weather statement, Jul 8, 5:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT FRI JUL 8 2016

DEZ003-004-082215-
DELAWARE BEACHES-INLAND SUSSEX-
522 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 522 PM EDT...A STRONG THUNDERSTORM WAS OVER DAGSBORO...OR 14 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...LONG NECK...
OCEAN VIEW...FRANKFORD AND SOUTH BETHANY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3863 7530 3864 7514 3863 7508 3865 7508
      3865 7506 3862 7507 3862 7511 3859 7521
      3857 7518 3859 7514 3858 7507 3860 7507
      3860 7510 3861 7506 3860 7506 3845 7505
      3845 7531
TIME...MOT...LOC 2122Z 272DEG 12KT 3854 7521

SFJ
Special weather statement, Jul 8, 5:25 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 8 2016

NJZ001-007-008-082215-
SUSSEX-MORRIS-WARREN-
525 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
SOUTHEASTERN SUSSEX AND NORTHERN MORRIS COUNTIES...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS OVER STANHOPE...OR 8 MILES
SOUTH OF NEWTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...WHARTON...ROCKAWAY...MOUNT ARLINGTON...
FRANKLIN...STANHOPE...HAMBURG...NETCONG...OGDENSBURG...ANDOVER...
SUCCASUNNA...GREENDELL...LAKE TELEMARK...SUCCASUNNA-KENVIL...
LAKE MOHAWK...BUDD LAKE...GREEN POND AND ALLAMUCHY-PANTHER VALLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4107 7448 4104 7450 4105 7447 4105 7445
      4098 7437 4081 7469 4095 7485 4118 7461
TIME...MOT...LOC 2125Z 227DEG 10KT 4094 7471

SFJ
Special weather statement, Jul 8, 5:54 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT FRI JUL 8 2016

NJZ009-012-013-015-019-PAZ104-106-082230-
WESTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN
BURLINGTON-EASTERN MONTGOMERY-LOWER BUCKS-
554 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST OUT OF BUCKS
AND MERCER COUNTIES...

AT 553 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WASHINGTON CROSSING TO RICHBORO...AND MOVING EAST AT
20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TRENTON...BENSALEM...EWING...PRINCETON...FLORENCE...BURLINGTON...
BRISTOL...HATBORO...HIGHTSTOWN...BORDENTOWN...CRANBURY...
PENNINGTON...BEVERLY...YARDLEY...NEWTOWN...TULLYTOWN...ALLENTOWN...
LANGHORNE...IVYLAND AND LEVITTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4002 7483 4009 7496 4012 7497 4012 7498
      4014 7501 4013 7502 4021 7516 4038 7486
      4029 7440
TIME...MOT...LOC 2153Z 290DEG 17KT 4031 7485 4021 7502

SFJ
Special weather statement, Jul 8, 5:56 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016

DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...

AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
      3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575

SFJ
Special weather statement, Jul 8, 6:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT FRI JUL 8 2016

NJZ017>019-022-027-082245-
ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-
622 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL
GLOUCESTER...NORTH CENTRAL ATLANTIC AND CENTRAL BURLINGTON
COUNTIES...

AT 621 PM EDT...A STRONG THUNDERSTORM WAS OVER VOORHEES...OR 10 MILES
SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...MEDFORD...
LINDENWOLD...HAMMONTON...LUMBERTON...BERLIN...TABERNACLE...SHAMONG...
MAGNOLIA...CHESILHURST...PEMBERTON...MARLTON LAKES...MARLTON...
SPRINGDALE...ECHELON...LEISURETOWNE AND SICKLERVILLE.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3965 7497 3989 7505 4002 7470 3967 7460
TIME...MOT...LOC 2221Z 257DEG 10KT 3983 7493

SFJ
Local storm report, Jul 8, 6:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
07/08/2016  M2.58 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            FELL WITHIN ONE HOUR

&&

EVENT NUMBER PHI1601357

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:30 PM EDTSpecial Weather StatementPHICamden, Gloucester, Hunterdon, Salem, Warren3 hr
Jul 8, 2:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 2:46 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Jul 8, 3:08 PM EDTSpecial Weather StatementPHIMorris37 min
Jul 8, 3:12 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 8, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden43 min
Jul 8, 3:42 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 8, 3:43 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 8, 3:45 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset45 min
Jul 8, 4:08 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington4 hr
Jul 8, 4:10 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington50 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren46 min
Jul 8, 4:56 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:59 PM EDTSpecial Weather StatementPHIAtlantic46 min
Jul 8, 5:12 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset48 min
Jul 8, 5:18 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Jul 8, 5:25 PM EDTSpecial Weather StatementPHIMorris50 min
Jul 8, 5:28 PM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth4 hr
Jul 8, 5:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jul 8, 6:22 PM EDTSpecial Weather StatementPHIBurlington, Camden23 min
Jul 8, 7:29 PM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 8, 7:38 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden4 hr
Jul 8, 7:48 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden4 hr
Jul 8, 12:33 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 8, 3:31 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr

Nearby

Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.